# SDR A6WA201040312

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 15,749 hours, 14,767 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE AT 30,000 FT HEARD BOOM WITH RT ENG ITT CLIMBING ABOVE 900C AT SAME TIME FELT ACFT YAW AND RECEIVED "FUEL LOW PRESS" MSG.  EMERGENCY DECLARED PERFORMED ENGINE SHUTDOWN OF RT ENGINE AIR DIVERSION W/NORMAL LANDING RT ENG SHUTDOWN FOR 36 MINUTES IN FLIGHT.  R & R RT ENG IAW 71-00-00.  ALL WORK PERFORMED ON WO 154476.
